MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM

ABBOTT GMBH ALINITY C CALCIUM REAGENT KIT; AZO DYE, CALCIUM
Catalog Number 07P57-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a patient information: refer to section b5 for complete patient information an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated alinity c calcium results for multiple samples.The following data was provided (units of measure is mmol/l, customer reference range is 2.1 to 2.6 mmol/l): sid (b)(6): initial result = 3.41, repeats = 3.82, 2.60, 2.60, 2.69 sid (b)(6): initial result = 5.57, repeats = 2.41, 2.42 sid (b)(6): initial result = 4.60, repeats = 2.39, 2.41 the customer is questioning the first repeat result for sid (b)(6) and the initial results for the other sids.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Corrected information in section d4 - primary udi number section d10 concomitant product complete information: alnty c processing modu,(b)(6).The complaint investigation for falsely elevated alinity c calcium results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue a review of tracking and trending did identify an increase in complaints for list number 07p57, however, an increase in complaint activity for lot number 36342un25 was not identified.A review of field data shows the median population result for the complaint lot is within established limits, indicating that the lot is performing acceptably in the field.A review of the device history record did not identify any nonconformances or deviations associated with the lot number and complaint issue.Labeling was reviewed and found to adequately address the issue.Based on the investigation, no systemic issue or deficiency with the alinity c calcium assay for lot 36342un25 was identified.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported falsely elevated alinity c calcium results for multiple samples.The following data was provided (units of measure is mmol/l, customer reference range is 2.1 to 2.6 mmol/l): sid (b)(6): initial result = 3.41, repeats = 3.82, 2.60, 2.60, 2.69, sid (b)(6): initial result = 5.57, repeats = 2.41, 2.42, sid (b)(6): initial result = 4.60, repeats = 2.39, 2.41 , the customer is questioning the first repeat result for sid (b)(6) and the initial results for the other sids.No impact to patient management was reported.

Brand Name
ALINITY C CALCIUM REAGENT KIT
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24505805
Report Number3002809144-2026-00050
Device Sequence Number9943544
Product Code CJY
UDI-Device Identifier00380740132613
UDI-Public(01)00380740132613(17)260708(10)36342UN25
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/08/2026
Device Catalogue Number07P57-20
Device Lot Number36342UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, (B)(6); ALNTY C PROCESSING MODU, (B)(6)
Patient SexUnknown